Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Bergman metric of pseudoconvex domains in a complex projective space


Author: Bo-Yong Chen
Journal: Proc. Amer. Math. Soc. 134 (2006), 139-148
MSC (2000): Primary 32A25
Published electronically: August 15, 2005
MathSciNet review: 2170553
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a localization principle of the Bergman kernel form and metric for $C^2$ pseudoconvex domains in the complex projective space. An estimate of the Bergman distance is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A25

Retrieve articles in all journals with MSC (2000): 32A25


Additional Information

Bo-Yong Chen
Affiliation: Department of Applied Mathematics, Tongji University, Shanghai 200092, Peoples Republic of China
Address at time of publication: Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya 464-8602, Japan
Email: by-chen@math.nagoya-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07780-4
PII: S 0002-9939(05)07780-4
Keywords: Bergman kernel form, Bergman metric, complex projective space
Received by editor(s): January 23, 2004
Published electronically: August 15, 2005
Additional Notes: This work was supported by JSPS
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2005 American Mathematical Society